Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is this symptom of severe headache, sore throat and red spots in the tongue ?

hi, I have a 12 year old male just woke up (its 3am here) complaining of severe headache and sore throat . Tongue has red spots at extremity . No other symptoms eveident, no recent history of ill-health or history of headaches/ migraine . Has recently been receiving treatment for infection to ingrowing tonail which is looking much better now. Antibiotics course lasted 7 days and finished 5 days ago.
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for choosing health care magic.At times due to common cold and some minor fever this can happen.He has been given a course of antibiotics but viral infection can occur at times.You can give him steam inhalation if he having blocked nose,hot liquid to drink and some fever tablet for his headache.I think things should be fine.Or else call your doctor.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor